Superdrug
FREE* standard delivery with Health & Beautycard
*no minimum spend
Panadol Actifast 14 Tablets

Panadol Actifast 14 Tablets

Code: 53325

£1.49

10.64p per 1tb

Beautycard Points: 1 points

Quantity

Share this product

Product Information

Panadol Actifast 14 Tablets

Range: Panadol

Panadol Actifast is used for fast pain relief of headaches, including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, and period pain. It also relieves sore throat and the feverishness, aches and pains of cold and flu.

Warnings or Restrictions

Do not use if:
•You are under 12 years of age
•You are taking other medicines containing paracetamol.

•Do not take more frequently than every 4 hours.
•Do not take more than 8 tablets in 24 hours.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Ingredients

Active ingredient: Paracetamol 500mg.

Other ingredients: Sodium bicarbonate, starch pregelatinised, povidone, maize starch, potassium sorbate (E202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E171), polydextrose, hypromellose, glycerol triacetate, polyethylene glycol.

Measurements

Size (14) Unit (TB) Height (10) Width (7.5) Depth (1.2)

How to Use

Product Uses

Adults and children aged 12 years and over: Swallow 2 tablets with a tumbler of water (100ml), every 4 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Delivery